# SDR P5CA9500760

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brackets
- Part number: 65B9072611
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LATCH SUPPORT BRACKETS, 2ND AND 4TH FROM FRONT ON NR 3 PYLON INBOARD TRAILING EDGE DOOR.  REPLACED BRACKETS.
